# SDR GQRA2013F00000

- Difficulty date: June 26, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N898PA
- Make and model: Lear 60LEAR
- Aircraft serial: 111
- Aircraft time: 8,945 hours
- Engine: Pwa PW305A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ACFT DEPARTED,   AFTER SHORT VECTOR TO FINAL, CAPTAIN CALLED FOR GEAR DOWN AND NO INDICATION OF EXTENSION OCCURRED.  CREW REQUESTED VECTOR TO SAFE AREA TO ASCERTAIN & DIAGNOSE PROBLEM.  AFTER SERVERAL ATTEMPTS TO CYCLE GEAR, THE LOWERED GEAR USING " ALTERNATE GEAR EXTENSION" CHECKLIST AND LOWERED GEAR.  AFTER LOW APPROACH & VERIFICATION BY TOWER OF GEARDOWN, CREW DECLARED EMERGENCY AND LANDED SAFELY.  ANALYSIS FOUND BROKEN WIRE AT RT MAIN GEAR DOWN & LOCK SWITCH.  REPAIR COMPLETED. WIRE REPAIRED, ACFT RETURNED TO SERVICE.
